Dismiss Notice
Poll: Select your 15 Tsuji Questions here.
Dismiss Notice
Hair Loss Clinical Research Pipeline released. Read more.

9 Months On Propecia & 3 Months Rogaine , Shedding without results .

Discussion in 'Shedding Shedding Shedding' started by c6567sse, Apr 30, 2013.

  1. c6567sse

    c6567sse New Member

    Joined:
    Apr 10, 2013
    Messages:
    1
    Likes Received:
    0
    Dislikes Received:
    0
    hi everybody !
    this is my first post on this forum :)
    my name is tony im 25 and im using propecia for the last 9 months (started july 2012).
    i've started to notice about losing my hair a year ago .
    6 months after propecia , i decided to try also rogaine foam .

    in the first 2 months i really didnt have any kind of shedding process , but 1 month after i saw that my hair become thiner and thiner every day .
    i kept using propecia for another 3 months but unfortunately - no results .
    so after 6 months using propecia i decide to add Rogaine Foam 5% to my regime . i use it twice a day . (i use it on the front templates , hair line , top and vertex)
    in the last 3 months i been using Propecia + Rogaine i was notice more shedding than ever .
    my head started to have few balding spots that i never had them in my life .
    right now im super depressed to think that im getting bald .
    im using rogaine 3 months already and propecia 9 months .

    all my family excepted my cosines have a full hair .
    there is anybody here was in the same story like me ????
    i attached pictures before and after .
    comments will be great !
    thanks .

    picutre #1 - nov 2012
    picture #2 - december 2012
    picture #3 - october 2013
    picture #4 - today
    picture #5 - today

    2.JPG
    1.JPG
    3.JPG
    5.jpg
    4.jpg
     
  2. piacere

    piacere Junior Member

    Joined:
    Feb 12, 2013
    Messages:
    55
    Likes Received:
    0
    Dislikes Received:
    0
    October 2013 hasn't happened yet
     
  3. princessRambo

    princessRambo Member

    Joined:
    Feb 20, 2013
    Messages:
    83
    Likes Received:
    6
    Dislikes Received:
    0
    He might have a flux capacitor, or his real name is Hiro Nakamura...
     
  4. princessRambo

    princessRambo Member

    Joined:
    Feb 20, 2013
    Messages:
    83
    Likes Received:
    6
    Dislikes Received:
    0
    Stick it out a bit longer, I think you will see improvement soon enough, the hair you shed was bound to be lost anyway. It seems like you still have all your hair (no completely bald spots) though some have miniaturized more than others, i think you are a good candidate for minoxidil + finasteride. Your miniaturized hair will slowly strengthen, but it will take a couple of hair cycle, good luck!
     

Share This Page

Hair Loss Guides